# SDR SWAA2022101851221

- Difficulty date: September 30, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 70,923 hours, 41,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE CRACKED / [01] RECEIVED SCUFF PLATE PART # 146A8341-9 FROM JL WELDING TAG #011178 LOCATED AND DRILLED AS PER B 737-700 SRM 51-40-05-0G-0 SCUFF PLATE TO BE INSTALLED ON ITEM #TTG8Q00F4DRW;[02] [FINAL] VALIDATED STEP 1
